Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


abacavir
Aug 27, 2003

Dear Dr Henry, I was taking nevaripine/3tc/azt, I am now taking nevaripine/3tc/abacavir, i have been taking this combo now for over 2 week (16days)without any problems or side effects. I am abit concerend about Abacavir as some people have bad reactions, do you think i am tolorating this new med well and should not have to worry about allegic reactions. Many thanks for your advice Mark

Response from Dr. Henry

The vast majority of abacavir hypersensitivity reactions occur in the first 6 weeks of treatment. If you reach that milestone still without problems then the chances are good that you and abacavir are a good fit. KH



Previous
neuropathy: psych meds vs. pain management meds
Next
psoriasis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement